# SDR ASAA0280319

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Part number: 595126615
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND DURING C-CHECK, LEFT WING TO BODY FAIRING AFT FILLET 2108 CHAFE STRIP WAS CRACKED AT TOP SIDE.  TRIMMED CRACK AREA AND BLENDED AREA FILLET PANEL PER SRM 53-01.  (M)
